I’ve been suffering from side effects from propecia. However, after 4 1/2 months it worked very well for me. I had some bloodwork done and my estrogene lvl was HIGH above range (2x the maximum). Is it possible that not the reduction of dht, but the raise of estrogens (which we all know that can be caused by propecia and which may lead to effects like gynecomastia) and not the reduction of dht is beneficial for the hair? And do you think i could have success with a lower dose finasteride together with a hormonal balance supplement like â€œDIMâ€ to reduce side effects? Or is it to dangerous for a guy like me (i’m 19, you saw that i reacted quite sensitively to hormonal drugs). thanks
You need to discuss this with your prescribing doctor, of course. Possibly a lower dosage (1/2 dose of Propecia) will have less impact on your estrogen levels. The impact of Propecia on estrogen appears to be as an antagonist and the body has feedback mechanisms that may very well be what you are observing.